MathSciNet Relay Station
MathSciNet bibliographic data
MR2297823 34B10 (34C23 47J15 65L10 74G60)
Zou, Yongkui; Hu, Qingwan; Zhang, Ran On numerical studies of multi-point boundary value problem and its fold bifurcation. Appl. Math. Comput. 185 (2007), no. 1, 527–537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement